| Model Number |
71362935 |
| Medical Device Problem Codes |
Fracture (1260); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that, during a thr, a flexible drill snapped.Surgery was resumed, after a non-significant delay, with a competitor device.Patient was not injured as consequence of this problem.
Additional Manufacturer Narrative
B5, d1, d2, d4, h6: the information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.
Event or Problem Description
It was reported that, during a thr, the shaft of the flexible drill was unraveling.Surgery was resumed, after a non-significant delay, with a competitor device.Patient was not injured as consequence of this problem.